default-icon
Sexual Health.
Hi I stopped taking Duvanta 20 mg after a prolonged use of 5 years I have taken this for Anxiety disorder and muscle tension , now I stopped taking Duvanta 20 mg since 3 Weeks, one of the major side effects I am facing is I lost my libido and facing erection issues, even though I stopped taking Duloxitine I see no change , my testosterone levels are normal and my thyroid levels are normal , what should I do now to restore my sexual health ?.
365 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Poor appetite or significant weight gain. Insomnia or hypersomina.Psychomotor agitation or retardation feelings of restlessness or being slowed down.Loss of interest or pleasure in usual activites or decrease in sexual drive not limited to a period when delusional or hallucinating.
Next Steps
The treatment homoeo signs & medicines apply.
Health Tips
Patient quick relief. Consult near homoeo doctor best. Thanks, 30/01/2017.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+174
Chat with a doctor
Online now
Hi..... Depending on the cause and severity of your erectile dysfunction and any underlying health conditions, you might have various treatment options. Your doctor can explain the risks and benefits of each treatment and will consider your preferences. Your partner's preferences also might play a role in your, treatment choices..... Consult your sex therapist for further evaluation and treatment.....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.